• Previous Article
    Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks
  • NACO Home
  • This Issue
  • Next Article
    Examination of solving optimal control problems with delays using GPOPS-Ⅱ
June  2021, 11(2): 307-320. doi: 10.3934/naco.2020027

Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay

Department of Applied Mathematics, ORT Braude College of Engineering, Karmiel, Israel, and, Independent Center for Studies, in Control Theory and Applications, Haifa, Israel

Received  August 2019 Revised  March 2020 Published  May 2020

A singularly perturbed linear time-dependent controlled system with a point-wise nonsmall (of order of $ 1 $) delay in the input (the control variable) is considered. Sufficient conditions of the complete Euclidean space controllability for this system, robust with respect to the parameter of singular perturbation, are derived. This derivation is based on an asymptotic analysis of the controllability matrix for the considered system and on such an analysis of the determinant of this matrix. However, this derivation does not use a slow-fast decomposition of the considered system. The theoretical result is illustrated by an example.

Citation: Valery Y. Glizer. Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 307-320. doi: 10.3934/naco.2020027
References:
[1]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, Birkhuser, Boston, 2007.  Google Scholar

[2]

M. G. Dmitriev and G. A. Kurina, Singular perturbations in control problems, Automat. Rem. Contr., 67 (2006), 1-43.  doi: 10.1134/S0005117906010012.  Google Scholar

[3]

E. Fridman, Robust sampled-data $H_\infty$ control of linear singularly perturbed systems, IEEE Trans. Automat. Control, 51 (2006), 470-475.  doi: 10.1109/TAC.2005.864194.  Google Scholar

[4]

R. Gabasov and F. M. Kirillova, The Qualitative Theory of Optimal Processes, Marcel Dekker Inc., New York, 1976.  Google Scholar

[5]

V. Y. Glizer, Novel controllability conditions for a class of singularly perturbed systems with small state delays, J. Optim. Theory Appl., 137 (2008), 135-156.  doi: 10.1007/s10957-007-9324-8.  Google Scholar

[6]

V. Y. Glizer, Cheap quadratic control of linear systems with state and control delays, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 19 (2012), 277-301.   Google Scholar

[7]

V. Y. Glizer, Controllability conditions of linear singularly perturbed systems with small state and input delays, Math. Control Signals Systems, 28 (2016), 1-29.  doi: 10.1007/s00498-015-0152-3.  Google Scholar

[8]

V. Y. Glizer, Euclidean space output controllability of singularly perturbed systems with small state delays, J. Appl. Math. Comput., 57 (2018), 1-38.  doi: 10.1007/s12190-017-1092-5.  Google Scholar

[9]

V. Y. Glizer, Euclidean space controllability conditions for singularly perturbed linear systems with multiple state and control delays, Axioms, 8 (2019), 1-27.  doi: 10.1007/s12190-017-1092-5.  Google Scholar

[10]

V. Y. Glizer, Euclidean space controllability conditions of singularly perturbed systems with multiple state and control delays, in Proceedings of the 15th IEEE International Conference on Control and Automation, Edinburgh, Scotland, (2019), 1144–1149. Google Scholar

[11]

V. Y. Glizer, Conditions of functional null controllability for some types of singularly perturbed nonlinear systems with delays, Axioms, 8 (2019), 1-19.   Google Scholar

[12]

V. Y. Glizer and V. Turetsky, Robust Controllability of Linear Systems, Nova Science Publishers Inc., New York, 2012. Google Scholar

[13]

R. E. Kalman, Contributions to the theory of optimal control, Bol. Soc. Mat. Mex., 5 (1960), 102-119.   Google Scholar

[14]

J. Klamka, Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht, Netherlands, 1991.  Google Scholar

[15]

J. Klamka, Controllability of dynamical systems. A survey, Bulletin of the Polish Academy of Sciences: Technical Sciences, 61 (2013), 335-342.   Google Scholar

[16] P. V. KokotovicH. K. Khalil and J. O'Reilly, Singular Perturbation Methods in Control: Analysis and Design, Academic Press, London, 1986.   Google Scholar
[17]

T. B. Kopeikina, Controllability of singularly perturbed linear systems with time-lag, Differ. Equ., 25 (1989), 1055-1064.   Google Scholar

[18]

T. B. Kopeikina, Unified method of investigating controllability and observability problems of time-variable differential systems, Funct. Differ. Equ., 13 (2006), 463-481.   Google Scholar

[19]

C. Kuehn, Multiple Time Scale Dynamics, Springer, New York, 2015. doi: 10.1007/978-3-319-12316-5.  Google Scholar

[20]

G. A. Kurina, Complete controllability of singularly perturbed systems with slow and fast modes, Math. Notes, 52 (1992), 1029-1033.  doi: 10.1007/BF01210436.  Google Scholar

[21]

C. G. Lange and R. M. Miura, Singular perturbation analysis of boundary-value problems for differential-difference equations. Part V: small shifts with layer behavior, SIAM J. Appl. Math., 54 (1994), 249-272.  doi: 10.1137/S0036139992228120.  Google Scholar

[22]

L. Pavel, Game Theory for Control of Optical Networks, Birkhauser, Basel, Switzerland, 2012. doi: 10.1007/978-0-8176-8322-1.  Google Scholar

[23]

M. L. Pe$\stackrel{ }{ n }$a, Asymptotic expansion for the initial value problem of the sunflower equation, J. Math. Anal. Appl., 143 (1989), 471-479.  doi: 10.1016/0022-247X(89)90053-X.  Google Scholar

[24]

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The Mathematical Theory of Optimal Processes, Interscience, New York, 1962.  Google Scholar

[25]

P. B. Reddy and and P. Sannuti, Optimal control of a coupled-core nuclear reactor by singular perturbation method, IEEE Trans. Automat. Control, 20 (1975), 766-769.   Google Scholar

[26]

P. Sannuti, On the controllability of singularly perturbed systems, IEEE Trans. Automat. Control, 22 (1977), 622-624.  doi: 10.1109/tac.1977.1101568.  Google Scholar

[27]

P. Sannuti, On the controllability of some singularly perturbed nonlinear systems, J. Math. Anal. Appl., 64 (1978), 579-591.  doi: 10.1016/0022-247X(78)90006-9.  Google Scholar

[28]

E. SchöllG. HillerP. Hövel and M. A. Dahlem, Time-delayed feedback in neurosystems, Phil. Trans. R. Soc. A, 367 (2009), 1079-1096.  doi: 10.1098/rsta.2008.0258.  Google Scholar

[29]

N. Stefanovic and L. Pavel, A Lyapunov-Krasovskii stability analysis for game-theoretic based power control in optical links, Telecommun. Syst., 47 (2011), 19-33.   Google Scholar

[30]

O. Tsekhan, Complete controllability conditions for linear singularly perturbed time-invariant systems with multiple delays via Chang-type transformation, Axioms, 8 (2019), 1-19.   Google Scholar

[31]

Y. Zhang, D. S. Naidu, C. Cai and Y. Zou, Singular perturbations and time scales in control theories and applications: an overview 2002–2012, Int. J. Inf. Syst. Sci. 9 (2014), 1-36.  Google Scholar

show all references

References:
[1]

A. Bensoussan, G. Da Prato, M. C. Delfour and S. K. Mitter, Representation and Control of Infinite Dimensional Systems, Birkhuser, Boston, 2007.  Google Scholar

[2]

M. G. Dmitriev and G. A. Kurina, Singular perturbations in control problems, Automat. Rem. Contr., 67 (2006), 1-43.  doi: 10.1134/S0005117906010012.  Google Scholar

[3]

E. Fridman, Robust sampled-data $H_\infty$ control of linear singularly perturbed systems, IEEE Trans. Automat. Control, 51 (2006), 470-475.  doi: 10.1109/TAC.2005.864194.  Google Scholar

[4]

R. Gabasov and F. M. Kirillova, The Qualitative Theory of Optimal Processes, Marcel Dekker Inc., New York, 1976.  Google Scholar

[5]

V. Y. Glizer, Novel controllability conditions for a class of singularly perturbed systems with small state delays, J. Optim. Theory Appl., 137 (2008), 135-156.  doi: 10.1007/s10957-007-9324-8.  Google Scholar

[6]

V. Y. Glizer, Cheap quadratic control of linear systems with state and control delays, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms, 19 (2012), 277-301.   Google Scholar

[7]

V. Y. Glizer, Controllability conditions of linear singularly perturbed systems with small state and input delays, Math. Control Signals Systems, 28 (2016), 1-29.  doi: 10.1007/s00498-015-0152-3.  Google Scholar

[8]

V. Y. Glizer, Euclidean space output controllability of singularly perturbed systems with small state delays, J. Appl. Math. Comput., 57 (2018), 1-38.  doi: 10.1007/s12190-017-1092-5.  Google Scholar

[9]

V. Y. Glizer, Euclidean space controllability conditions for singularly perturbed linear systems with multiple state and control delays, Axioms, 8 (2019), 1-27.  doi: 10.1007/s12190-017-1092-5.  Google Scholar

[10]

V. Y. Glizer, Euclidean space controllability conditions of singularly perturbed systems with multiple state and control delays, in Proceedings of the 15th IEEE International Conference on Control and Automation, Edinburgh, Scotland, (2019), 1144–1149. Google Scholar

[11]

V. Y. Glizer, Conditions of functional null controllability for some types of singularly perturbed nonlinear systems with delays, Axioms, 8 (2019), 1-19.   Google Scholar

[12]

V. Y. Glizer and V. Turetsky, Robust Controllability of Linear Systems, Nova Science Publishers Inc., New York, 2012. Google Scholar

[13]

R. E. Kalman, Contributions to the theory of optimal control, Bol. Soc. Mat. Mex., 5 (1960), 102-119.   Google Scholar

[14]

J. Klamka, Controllability of Dynamical Systems, Kluwer Academic Publishers, Dordrecht, Netherlands, 1991.  Google Scholar

[15]

J. Klamka, Controllability of dynamical systems. A survey, Bulletin of the Polish Academy of Sciences: Technical Sciences, 61 (2013), 335-342.   Google Scholar

[16] P. V. KokotovicH. K. Khalil and J. O'Reilly, Singular Perturbation Methods in Control: Analysis and Design, Academic Press, London, 1986.   Google Scholar
[17]

T. B. Kopeikina, Controllability of singularly perturbed linear systems with time-lag, Differ. Equ., 25 (1989), 1055-1064.   Google Scholar

[18]

T. B. Kopeikina, Unified method of investigating controllability and observability problems of time-variable differential systems, Funct. Differ. Equ., 13 (2006), 463-481.   Google Scholar

[19]

C. Kuehn, Multiple Time Scale Dynamics, Springer, New York, 2015. doi: 10.1007/978-3-319-12316-5.  Google Scholar

[20]

G. A. Kurina, Complete controllability of singularly perturbed systems with slow and fast modes, Math. Notes, 52 (1992), 1029-1033.  doi: 10.1007/BF01210436.  Google Scholar

[21]

C. G. Lange and R. M. Miura, Singular perturbation analysis of boundary-value problems for differential-difference equations. Part V: small shifts with layer behavior, SIAM J. Appl. Math., 54 (1994), 249-272.  doi: 10.1137/S0036139992228120.  Google Scholar

[22]

L. Pavel, Game Theory for Control of Optical Networks, Birkhauser, Basel, Switzerland, 2012. doi: 10.1007/978-0-8176-8322-1.  Google Scholar

[23]

M. L. Pe$\stackrel{ }{ n }$a, Asymptotic expansion for the initial value problem of the sunflower equation, J. Math. Anal. Appl., 143 (1989), 471-479.  doi: 10.1016/0022-247X(89)90053-X.  Google Scholar

[24]

L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze and E. F. Mishchenko, The Mathematical Theory of Optimal Processes, Interscience, New York, 1962.  Google Scholar

[25]

P. B. Reddy and and P. Sannuti, Optimal control of a coupled-core nuclear reactor by singular perturbation method, IEEE Trans. Automat. Control, 20 (1975), 766-769.   Google Scholar

[26]

P. Sannuti, On the controllability of singularly perturbed systems, IEEE Trans. Automat. Control, 22 (1977), 622-624.  doi: 10.1109/tac.1977.1101568.  Google Scholar

[27]

P. Sannuti, On the controllability of some singularly perturbed nonlinear systems, J. Math. Anal. Appl., 64 (1978), 579-591.  doi: 10.1016/0022-247X(78)90006-9.  Google Scholar

[28]

E. SchöllG. HillerP. Hövel and M. A. Dahlem, Time-delayed feedback in neurosystems, Phil. Trans. R. Soc. A, 367 (2009), 1079-1096.  doi: 10.1098/rsta.2008.0258.  Google Scholar

[29]

N. Stefanovic and L. Pavel, A Lyapunov-Krasovskii stability analysis for game-theoretic based power control in optical links, Telecommun. Syst., 47 (2011), 19-33.   Google Scholar

[30]

O. Tsekhan, Complete controllability conditions for linear singularly perturbed time-invariant systems with multiple delays via Chang-type transformation, Axioms, 8 (2019), 1-19.   Google Scholar

[31]

Y. Zhang, D. S. Naidu, C. Cai and Y. Zou, Singular perturbations and time scales in control theories and applications: an overview 2002–2012, Int. J. Inf. Syst. Sci. 9 (2014), 1-36.  Google Scholar

[1]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1779-1799. doi: 10.3934/dcdss.2020454

[2]

Dugan Nina, Ademir Fernando Pazoto, Lionel Rosier. Controllability of a 1-D tank containing a fluid modeled by a Boussinesq system. Evolution Equations & Control Theory, 2013, 2 (2) : 379-402. doi: 10.3934/eect.2013.2.379

[3]

V. Vijayakumar, R. Udhayakumar, K. Kavitha. On the approximate controllability of neutral integro-differential inclusions of Sobolev-type with infinite delay. Evolution Equations & Control Theory, 2021, 10 (2) : 271-296. doi: 10.3934/eect.2020066

[4]

Michael Schmidt, Emmanuel Trélat. Controllability of couette flows. Communications on Pure & Applied Analysis, 2006, 5 (1) : 201-211. doi: 10.3934/cpaa.2006.5.201

[5]

Imene Aicha Djebour, Takéo Takahashi, Julie Valein. Feedback stabilization of parabolic systems with input delay. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021027

[6]

Miguel R. Nuñez-Chávez. Controllability under positive constraints for quasilinear parabolic PDEs. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021024

[7]

Maolin Cheng, Yun Liu, Jianuo Li, Bin Liu. Nonlinear Grey Bernoulli model NGBM (1, 1)'s parameter optimisation method and model application. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021054

[8]

Mohamed Ouzahra. Approximate controllability of the semilinear reaction-diffusion equation governed by a multiplicative control. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021081

[9]

Zhaoqiang Ge. Controllability and observability of stochastic implicit systems and stochastic GE-evolution operator. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021009

[10]

K. Ravikumar, Manil T. Mohan, A. Anguraj. Approximate controllability of a non-autonomous evolution equation in Banach spaces. Numerical Algebra, Control & Optimization, 2021, 11 (3) : 461-485. doi: 10.3934/naco.2020038

[11]

Ankit Kumar, Kamal Jeet, Ramesh Kumar Vats. Controllability of Hilfer fractional integro-differential equations of Sobolev-type with a nonlocal condition in a Banach space. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021016

[12]

Elena Bonetti, Pierluigi Colli, Gianni Gilardi. Singular limit of an integrodifferential system related to the entropy balance. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 1935-1953. doi: 10.3934/dcdsb.2014.19.1935

[13]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[14]

Yunfei Lv, Rong Yuan, Yuan He. Wavefronts of a stage structured model with state--dependent delay. Discrete & Continuous Dynamical Systems, 2015, 35 (10) : 4931-4954. doi: 10.3934/dcds.2015.35.4931

[15]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[16]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[17]

Adrian Viorel, Cristian D. Alecsa, Titus O. Pinţa. Asymptotic analysis of a structure-preserving integrator for damped Hamiltonian systems. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3319-3341. doi: 10.3934/dcds.2020407

[18]

Manoel J. Dos Santos, Baowei Feng, Dilberto S. Almeida Júnior, Mauro L. Santos. Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2805-2828. doi: 10.3934/dcdsb.2020206

[19]

Azeddine Elmajidi, Elhoussine Elmazoudi, Jamila Elalami, Noureddine Elalami. Dependent delay stability characterization for a polynomial T-S Carbon Dioxide model. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021035

[20]

Hai-Yang Jin, Zhi-An Wang. The Keller-Segel system with logistic growth and signal-dependent motility. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3023-3041. doi: 10.3934/dcdsb.2020218

 Impact Factor: 

Metrics

  • PDF downloads (101)
  • HTML views (356)
  • Cited by (0)

Other articles
by authors

[Back to Top]